# SDR AALA201811159016

- Difficulty date: November 11, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N944UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000058
- Aircraft time: 25,152 hours, 20,705 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Window Shade
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MAIN CABIN RIGHTHAND OVER WING EXIT WINDOW SHADE ASSEMBLY CRACKED. REPLACED WINDOW SHADE ASSEMBLY AT CABIN RIGHTHAND OVER WING EXIT PER AMM 25-23-15.
